# SDR REXA2013031900579

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 24,376 hours, 21,845 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3760 (BUF TO DTW) FLAPS FAIL AT 20 ON APPROACH WHEN SELECTING FLAPS FROM 20 TO 30.  REMOVED AND REPLACED LEFT FLAP BPSU IAW AMM 27-51-10.  OPS CHECK GOOD.  REMOVED AND REPLACED FECU IAW AMM 27-51-05.  OPERATIONS CHECK GOOD.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAPH(L)(6)(I) AMOC DATED DECEMBER 07, 2012 AND PA AD 27-052J.
